# SDR 20000809SH006

- Difficulty date: July 13, 2000
- Submitted: August 9, 2000
- Operation: General aviation
- Aircraft: N923PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843277
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 462056
- Condition: Swollen
- Location: Gasket
- Part time: 21 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THESE GASKETS APPEAR NOT TO BE COMPATIBLE WITH 100LL FUEL.  THE MATERIAL USED CONTINUED TO SWELL AND RIP AFTER ONLY A SHORT PERIOD OF TIME.   (X)
